Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 70, NWS State College, PA
NWS State College, PA issued this flash flood warning at Sep 27, 2011, 2:53 PM EDT for 4 counties in Pennsylvania. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2011, 2:53 PM EDT (18:53 UTC)
- Expired
- Sep 27, 2011, 5:00 PM EDT
- In force
- 2 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, PA, Cumberland County, PA, Franklin County, PA, York County, PA
The radar
The Sterling radar (KLWX), 110 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1081 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
354
WGUS51 KCTP 271853
FFWCTP
PAC001-041-055-133-272100-
/O.NEW.KCTP.FF.W.0070.110927T1853Z-110927T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
253 PM EDT TUE SEP 27 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ADAMS COUNTY...
CUMBERLAND COUNTY...
EAST CENTRAL FRANKLIN COUNTY...
WESTERN YORK COUNTY...
* UNTIL 500 PM EDT...
* AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER
ADAMS...CUMBERLAND...EAST CENTRAL FRANKLIN AND WESTERN YORK
COUNTIES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MECHANICSBURG...SHIPPENSBURG AND GETTYSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!
&&
LAT...LON 3997 7757 4008 7753 4028 7697 3973 7700
3973 7737
$$
FORECASTER: CRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 27, 1:22 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Sep 27, 1:22 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 122 PM EDT TUE SEP 27 2011 .SYNOPSIS... THE MIDWEST CLOSED UPPER LOW WILL CONTINUE TO SPIN NEAR THE SOUTHERN END OF LAKE MICHIGAN OVER THE NEXT FEW DAYS. A SECOND AREA OF UPPER LEVEL ENERGY WILL DIG SOUTHEASTWARD FROM THE UPPER GREAT LAKES AND HELP TO CARVE OUT A DEEP LONG WAVE TROUGH OVER THE EASTERN U.S. BY THE WEEKEND. THIS TROUGH WILL CREATE NORTHWESTERLY FLOW WHICH WILL LEAD TO A COOLING TREND WITH TEMPERATURES BELOW NORMAL FROM FRIDAY THROUGH THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... CURRENT RADAR TRENDS DO INDICATE THAT THE FIRST LINE OF STORMS THAT PRODUCED 1-2 INCHES OF RAIN AS IT MOVED THROUGH THE CENTRAL MTS IS WEAKENING BUT SLOWING DOWN AS EXPECTED. THE TROUBLE LIES IN THE UPSTREAM AREAS OF NRN VA/ERN WV/WRN MD. HRRR WHICH HAS HANDLED THE PLACEMENT AND TIMING OF RAIN WELL SO FAR CONTINUES TO REDEVELOP STORMS OVER THAT AREA AS SUN BREAKS OUT AND LOWERS STABILITY. IT IS ALREADY STARTING TO VERIFY. RUC SHOWS SIMILAR SCENARIO WITH AXIS OF RAINFALL STILL EXPECTED TO BE TO THE EAST OF THE OCCLUSION. WONDERING IF I SHOULD HAVE CHOPPED THE NWRN PARTS OF THE CWA OFF THE FFA SO QUICKLY. FIRST INSTINCTS ARE USUALLY PRETTY GOOD...WHILE HINDSIGHT IS ALWAYS THE BEST. PWATS REMAIN HIGHER THAN NORMALS TO THE EAST OF STATE COLLEGE TONIGHT...BUT PLACEMENT OF THE OCCLUSION OVER WRN PA MEANS THAT HEAVY RAIN CAN STILL OCCUR BACK THROUGH MOST/ALL OF THE CWA. WHILE FIRST THOUGHT IS THAT THE HEAVIEST OF THE RAIN WOULD BE MAINLY ALONG AND EAST OF THE ALLEGHENY FRONT. HOWEVER...THE AXIS OF THE MAIN BAND OF CONVERGENCE SEEMS LIKE IT WOULD TILT A LITTLE NEGATIVE THIS EVENING AND TONIGHT/S RAIN COULD BE HEAVIEST ALONG/WEST OF THE RIDGES. THUS...WILL KEEP POPS HIGH FOR MUCH OF THE AREA. CLOUDS/RAIN AND LINGERING MOISTURE WILL KEEP THE TEMPS WARM/MILD TONIGHT. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... THE CLOSED H5 MIDWEST VORTEX INVOF SRN LAKE MI AT THE START OF THE PD WILL BEGIN TO SHIFT EWD INTO NRN INDIANA DURING THE DAY WED. THE LEAD S/WV TROUGH IS THEN FCST TO TAKE ON A SLIGHT NEG TILT AS IT OPENS AND ACCELERATES NEWD THROUGH THE UPPER OH VLY AND ERN GRT LKS WED NGT-THUR...AS A SECONDARY UPPER DISTURBANCE AND ATTENDANT SPEED MAX QUICKLY DROPS SEWD ON ITS HEELS THROUGH THE UPPER MIDWEST/GLKS. THE ARRIVAL OF CANADIAN S/WV ENERGY WILL HELP TO CARVE OUT A UNSEASONABLY STRONG EARLY FALL SEASON LONGWAVE TROUGH IN THE EAST BY THE END OF THE PD. MDLS ARE IN FAIRLY GOOD AGREEMENT CONCERNING THE LG SCALE PATTERN EVOLUTION...BUT THE GFS REMAINS SLIGHTLY FASTER THAN CONSENSUS WITH THE EJECTION OF THE LEAD S/WV ENERGY. IN GENERAL MDLS SHOW A REGION OF ENHANCED LIFT ON ERN PERIPHERY OF CLOSED UPPER LOW OVERSPREADING LOW-LEVEL CONVERGENCE AXIS OVR CNTRL PA ON WED. ALTHOUGH DESTABILIZATION IS EXPECTED TO BE LIMITED IN ENVIRONMENT CHARACTERIZED BY MOIST SELY FLOW IN THE LOW LEVELS....IT DOES APPEAR THAT A NARROW AXIS OF DEEPER PWS/MOISTURE AND INSTABILITY MAY PROVE FAVORABLE FOR ISOLD CONVECTIVE DEVELOPMENT AND MOD-LCL HVY RNFL AMTS. SPC HAS PLACED SEE TEXT OVER SERN PA FOR DAY 2. STRONG HEIGHT FALLS AND ENHANCED UPPER LEVEL DYNAMICS IN ASSOC WITH H5 ENERGY UNRAVELING TO NEG TILT AND LIFTING NEWD ACRS PA SHOULD PROVIDE ANOTHER OPPORTUNITY FOR MOD RAINS ON THURS. WHILE TIMING OF PCPN MAY SHIFT BY 6 HOURS OR SO CONFIDENCE IS HIGH AND THEREFORE HAVE ADJUSTED POPS UPWARD BY 10-15 PCT INTO LKLY CATG FOR DAYS 2 AND 3 WITH QPF COMPRISED MAINLY OF HPC. && .LONG TERM /FRIDAY THROUGH TUESDAY/... THE LG SCALE PATTERN IN THE EAST LOOKS MORE LIKE WINTER THAN EARLY FALL. CONFIDENCE IS ABOVE NORMAL THROUGH MUCH OF THE PERIOD AS ALL MDL AND ENSEMBLE GUID CARVES OUT AN ANOMALOUS TROF OVR THE ERN U.S. LATE THIS WEEK INTO THE WEEKEND. BY MONDAY THE GFS IS PROBABLY TOO OPTIMISTIC/PROGRESSIVE IN BUILDING HEIGHTS IN THE EAST AND GOES AGAINST THE 00Z ECMWF/ECENS/GEFS CONSENSUS. A SIGNIFICANT COOLING TREND IS EXPECTED WITH DAYTIME TEMPERATURE DEPARTURES OF 10-15F BELOW NORMAL. WEATHER CONDS SHOULD TURN MUCH COLDER ON FRIDAY WITH GUSTY WINDS USHERING IN THE COLD AIR BEHIND THE MAIN SYNOPTIC FROPA. SATURDAY LOOKS LIKE THE COLDEST DAY RIGHT NOW WITH HIGHS MID 40S MTNS TO UPPER 50S IN THE SE. THE BROAD CYC FLOW ALOFT FAVORS THE WESTERN HIGH TERRAIN IN TERMS OF PCPN CVRG AS NWLY FLOW ALOFT SHOULD LEAD TO LAKE EFFECT/UPSLOPE SHOWERS. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... LINE OF SHOWERS/TSTMS MOVING PAST IPT IS STALLING BEFORE REACHING MDT/LNS. IT WILL MOST LIKELY STALL RIGHT THERE AND MAY EVEN PIVOT BACK TO THE WEST A BIT OVER UNV/AOO/BFD FOR THIS EVENING. LOW CIGS AND SHRA/TSRA CAN CREATE MVFR AND LOCAL IFR CONDS FOR MANY LOCATIONS THIS AFTN/TONIGHT. WET AND CLOUDY WITH NUMEROUS SHRA /AND POSS TSRA/ IS THE BEST SUMMATION. LGT WINDS AND WET GROUND WILL LIKELY RESULT IN WIDESPREAD FOG/LOW VSBYS REDEVELOPING TONIGHT...UNLESS THE RAIN CAN ACTUALLY KEEP THE VSBYS UP BY COALESCING THE LLVL DROPS. OUTLOOK... WED...LOW CIGS/RAIN POSSIBLE...ESP EAST. THU...AM FOG POSSIBLE. FRI-SAT...LOW CIGS/SHRA POSS W MTNS...MAINLY AT NIGHT. && .HYDROLOGY... FLASH FLOODING HAS ALREADY BEEN REPORTED IN A FEW LOCATIONS THIS MORNING. FLASH FLOOD WATCH WAS TRIMMED OF THE NW PORTION...BUT PERHAPS PREMATURELY. THAT AREA HAS BEEN DRIER THAN THE REST OF THE AREA DURING THE PAST 24 HRS THOUGH. PWATS NEARING 1.75 INCHES IN THE SRN PART OF THE AREA...BUT ONLY AROUND AN INCH IN THE EXTREME WEST. MDLS HAVE COME TO FAIR AGREEMENT ON THE PLACEMENT OF THE SFC FEATURES AND MOISTURE CONVERGENCE FOR TONIGHT. THE AXIS OF THE HEAVIEST/REPEATING SHOWERS AND EMBEDDED THUNDER WILL MOST LIKELY PIVOT FROM CURRENT SSW-NNE TO MOR NNW-SSE THIS EVENING AS THE UPPER FLOW BACKS A LITTLE. CERTAINTY LIES IN THE CALL FOR MOISTURE TO REMAIN HIGH THROUGH THE NEXT THREE DAYS DUE TO THE SRLY FLOW TO THE EAST OF THE BIG UPPER LOW. SAT PRECIP ESTIMATES AND WV LOOP INDICATE THAT WE COULD ACTUALLY BE TAPPING MOISTURE FROM DEEP IN THE CARRIBBEAN. ANOTHER SHORTWAVE THAT KICKED OFF STORMS ACROSS THE LWR MS VALLEY LAST NIGHT WILL MOVE NORTHWARD INTO THE MID ATLANTIC TONIGHT. NO SHORTAGE OF FORCING THERE...AND MOISTURE AND LLJET TRANSPORTING MOISTURE FROM THE SE WILL KEEP THE FCST WET...PERHAPS TOO WET. RADAR DOING WELL WITH ESTIMATES AT THIS TIME. EXPECT MOST PROBLEMS TO BE ISOLATED...BUT FFG IS LOW ATTM...AND NEW GUID WHICH WILL TAKE INTO ACCT OVERNIGHT RAINFALL IS ON THE WAY AND WILL CERTAINLY BE LOWER. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR PAZ006-012-018- 019-024>028-033>037-041-042-045-046-049>053-056>059-063>066. && SYNOPSIS...STEINBUGL NEAR TERM...DANGELO SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...DANGELO HYDROLOGY...DANGELO
Hazardous weather outlook, Sep 27, 12:07 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1207 PM EDT TUE SEP 27 2011 PAZ006-012-018-019-024>028-033>037-041-042-045-046-049>053-056>059- 063>066-281615- POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN- SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1207 PM EDT TUE SEP 27 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. HEAVY RAIN WILL CONTINUE TO POSSIBLE THROUGH THURSDAY AS THE LARGE UPPER LOW SPINS NEARLY STATIONARY OFF TO THE WEST OF THE STATE. RIVER FLOODING MAY BECOME POSSIBLE THIS WEEK AS THE RAIN CONTINUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-005-010-011-017-281615- WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD- 1207 PM EDT TUE SEP 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY RAIN WILL CONTINUE TO POSSIBLE THROUGH THURSDAY AS THE LARGE UPPER LOW SPINS NEARLY STATIONARY OFF TO THE WEST OF THE STATE. RIVER FLOODING MAY BECOME POSSIBLE THIS WEEK AS THE RAIN CONTINUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 27, 11:38 AM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1138 AM EDT TUE SEP 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
09/27/2011 CENTRE PA PUBLIC
1 FOOT OF WATER ON ATHERTON ST.
&&
EVENT NUMBER CTP1100462
KREKELERLocal storm report, Sep 27, 11:56 AM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1156 AM EDT TUE SEP 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLASH FLOOD CASSVILLE 40.29N 78.03W
09/27/2011 HUNTINGDON PA EMERGENCY MNGR
STRUCTURAL FLOODING REPORTED IN CASS TOWNSHIP
&&
EVENT NUMBER CTP1100463
KREKELERLocal storm report, Sep 27, 12:00 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1200 PM EDT TUE SEP 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM FLASH FLOOD 3 S SAXTON 40.17N 78.25W
09/27/2011 BEDFORD PA 911 CALL CENTER
WATER AND DEBRIS OVER ROAD IN COALDALE
&&
EVENT NUMBER CTP1100464
KREKELERLocal storm report, Sep 27, 2:01 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
201 PM EDT TUE SEP 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD CHAMBERSBURG 39.93N 77.66W
09/27/2011 FRANKLIN PA EMERGENCY MNGR
FLOODING ON MAIN ST. IN CHAMBERSBURG
&&
EVENT NUMBER CTP1100465
KREKELERLocal storm report, Sep 27, 2:14 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
214 PM EDT TUE SEP 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM FLASH FLOOD PORT ROYAL 40.53N 77.39W
09/27/2011 JUNIATA PA EMERGENCY MNGR
FLOODED BASEMENTS AND ROAD CLOSURES IN AND AROUND PORT
ROYAL
&&
EVENT NUMBER CTP1100466
KREKELERSpecial weather statement, Sep 27, 2:36 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
236 PM EDT TUE SEP 27 2011
PAZ026-036-063-271930-
CUMBERLAND PA-FRANKLIN PA-HUNTINGDON PA-
236 PM EDT TUE SEP 27 2011
...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...SOUTHEASTERN
HUNTINGDON AND SOUTHWESTERN CUMBERLAND COUNTIES...
AT 233 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLAYLICK...MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT FORT LOUDON...ST. THOMAS...UPPER STRASBURG AND
ROXBURY.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 185 AND 204...I-81 BETWEEN
MILE MARKERS 4 AND 34.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30.
LAT...LON 3980 7803 3987 7797 4001 7792 4006 7786
4008 7789 4027 7780 4009 7734 3971 7779
3972 7807
FORECASTER: MARTIN
!--CTA_MARKER_NOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 4:03 AM EDT | Special Weather Statement | CTP | Somerset | 42 min |
| Sep 27, 4:37 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Somerset | 53 min |
| Sep 27, 5:32 AM EDT | Special Weather Statement | CTP | Blair | 43 min |
| Sep 27, 6:09 AM EDT | Special Weather Statement | CTP | Blair | 36 min |
| Sep 27, 6:18 AM EDT | Areal Flood Advisory | CTP | Cumberland, Perry | 3 hr |
| Sep 27, 6:21 AM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 28 min |
| Sep 27, 7:32 AM EDT | Areal Flood Advisory | CTP | Adams, York | 3 hr |
| Sep 27, 7:50 AM EDT | Special Weather Statement | CTP | Snyder | 40 min |
| Sep 27, 7:59 AM EDT | Areal Flood Advisory | CTP | Snyder | 3 hr |
| Sep 27, 8:12 AM EDT | Areal Flood Advisory | CTP | Clinton | 3 hr |
| Sep 27, 8:35 AM EDT | Flash Flood Warning | CTP | Adams, York | 115 min |
| Sep 27, 8:37 AM EDT | Flash Flood Warning | CTP | Clinton | 4 hr |
| Sep 27, 9:05 AM EDT | Areal Flood Advisory | CTP | Blair, Huntingdon | 115 min |
| Sep 27, 9:12 AM EDT | Flash Flood Watch | CTP | Adams, Bedford, Blair, Cambria, Cameron, Centre and 27 more | 40 hr |
| Sep 27, 9:53 AM EDT | Areal Flood Advisory | CTP | Centre, Huntingdon | 112 min |
| Sep 27, 10:17 AM EDT | Special Weather Statement | CTP | Huntingdon, Mifflin | 28 min |
| Sep 27, 10:19 AM EDT | Special Weather Statement | CTP | Centre | 26 min |
| Sep 27, 10:39 AM EDT | Flash Flood Warning | CTP | Bedford, Centre, Cumberland, Franklin, Fulton, Huntingdon and 5 more | 5 hr |
| Sep 27, 11:37 AM EDT | Special Weather Statement | CTP | Union | 38 min |
| Sep 27, 1:03 PM EDT | Flash Flood Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more | 4 hr |
| Sep 27, 1:10 PM EDT | Flash Flood Warning | CTP | Franklin | 2 hr |
| Sep 27, 2:36 PM EDT | Special Weather Statement | CTP | Franklin | 54 min |
| Sep 27, 3:31 PM EDT | Areal Flood Warning | CTP | Adams, Bedford, Centre, Cumberland, Dauphin, Franklin and 8 more | 6 hr |
| Sep 27, 3:43 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Lebanon, Northumberland, Schuylkill, York | 3 hr |
| Sep 27, 3:56 PM EDT | Special Weather Statement | CTP | Dauphin, Northumberland | 64 min |
| Sep 27, 4:13 PM EDT | Special Weather Statement | CTP | Fulton | 62 min |
| Sep 27, 4:56 PM EDT | Flash Flood Warning | CTP | Columbia, Lebanon, Schuylkill | 3 hr |
| Sep 27, 4:57 PM EDT | Areal Flood Warning | CTP | Montour, Northumberland, Snyder, Union | 5 hr |
| Sep 27, 4:59 PM EDT | Special Weather Statement | CTP | Lebanon | 61 min |
| Sep 27, 5:06 PM EDT | Areal Flood Advisory | CTP | Montour, Northumberland, Snyder, Union | 4 hr |
| Sep 27, 5:14 PM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more | 4 hr |
| Sep 27, 5:32 PM EDT | River Flood Warning | CTP | Huntingdon | 3 hr |
| Sep 27, 5:35 PM EDT | Special Weather Statement | CTP | Lebanon | 55 min |
| Sep 27, 5:57 PM EDT | Special Weather Statement | CTP | Fulton | 63 min |
| Sep 27, 6:33 PM EDT | Special Weather Statement | CTP | Lebanon | 27 min |
| Sep 27, 7:05 PM EDT | Special Weather Statement | CTP | Lebanon, Schuylkill | 25 min |
| Sep 27, 7:41 PM EDT | Special Weather Statement | CTP | Adams | 34 min |
| Sep 27, 7:56 PM EDT | Flash Flood Warning | CTP | Columbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill | 2 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.